American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 80 of 80 found      Go to page: 1 2 3

[61] Michael Cowling and Stefano Meda. Harmonic analysis and ultracontractivity . Trans. Amer. Math. Soc. 340 (1993) 733-752. MR 1127154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Abdelaziz Rhandi. Multiplicative perturbations of linear Volterra equations . Proc. Amer. Math. Soc. 119 (1993) 493-501. MR 1169047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Khristo Boyadzhiev and Ralph deLaubenfels. Boundary values of holomorphic semigroups . Proc. Amer. Math. Soc. 118 (1993) 113-118. MR 1128725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Aristomenis G. Siskakis. The Koebe semigroup and a class of averaging operators on $H\sp p({\bf D})$ . Trans. Amer. Math. Soc. 339 (1993) 337-350. MR 1147403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Du-Won Byun. Inversions of Hermite semigroup . Proc. Amer. Math. Soc. 118 (1993) 437-445. MR 1145414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Pu Hong You. Characteristic conditions for a $c\sb 0$-semigroup with continuity in the uniform operator topology for $t>0$ in Hilbert space . Proc. Amer. Math. Soc. 116 (1992) 991-997. MR 1098405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] J. M. A. M. van Neerven. A converse of Lotz's theorem on uniformly continuous semigroups . Proc. Amer. Math. Soc. 116 (1992) 525-527. MR 1097355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Matthias Hieber and Frank Räbiger. A remark on the abstract Cauchy problem on spaces of H\"older continuous functions . Proc. Amer. Math. Soc. 115 (1992) 431-434. MR 1092921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Hernán R. Henríquez and Eduardo A. Hernández. On the abstract Cauchy problem in Fr\'echet spaces . Proc. Amer. Math. Soc. 115 (1992) 353-360. MR 1081092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Sen-Yen Shaw. Uniform convergence of ergodic limits and approximate solutions . Proc. Amer. Math. Soc. 114 (1992) 405-411. MR 1089413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] W. M. Ruess and W. H. Summers. Ergodic theorems for semigroups of operators . Proc. Amer. Math. Soc. 114 (1992) 423-432. MR 1075950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] W. Arendt and C. J. K. Batty. Domination and ergodicity for positive semigroups . Proc. Amer. Math. Soc. 114 (1992) 743-747. MR 1072082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] David R. Pitts. A note on the connectedness problem for nest algebras . Proc. Amer. Math. Soc. 114 (1992) 181-183. MR 1062833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] M. A. Kaashoek and S. M. Verduyn Lunel. Characteristic matrices and spectral properties of evolutionary systems . Trans. Amer. Math. Soc. 334 (1992) 479-517. MR 1155350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Alfred S. Carasso and Tosio Kato. On subordinated holomorphic semigroups . Trans. Amer. Math. Soc. 327 (1991) 867-878. MR 1018572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Cristian E. Gutiérrez and Wilfredo O. Urbina. Estimates for the maximal operator of the Ornstein-Uhlenbeck semigroup . Proc. Amer. Math. Soc. 113 (1991) 99-104. MR 1068123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Charles J. K. Batty and Quôc Phóng Vù. Stability of individual elements under one-parameter semigroups . Trans. Amer. Math. Soc. 322 (1990) 805-818. MR 1022866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Stefano Meda. A general multiplier theorem . Proc. Amer. Math. Soc. 110 (1990) 639-647. MR 1028046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Ola Bratteli, Hideki Kurose and Derek W. Robinson. Comparison of commuting one-parameter groups of isometries . Trans. Amer. Math. Soc. 320 (1990) 677-694. MR 968886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] António de Bivar-Weinholtz and Michel L. Lapidus. Product formula for resolvents of normal operators and the modified Feynman integral . Proc. Amer. Math. Soc. 110 (1990) 449-460. MR 1013964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 80 of 80 found      Go to page: 1 2 3